# SDR SWAA2021101115329

- Difficulty date: September 6, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 66,271 hours, 39,040 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ON ANGLE LOC BS 663.75 BTW RBL 8 TO RBL 30 VAPOR BARRIER AREA ; 2021-369636 / [01] REMOVED ANGLE LOC BS 663.75 BTW RBL 8 TO RBL 30 VAPOR BARRIER AREA IAW SRM B737-700 51-40-02 DUE TO ALLOWABLE DAMAGE NOT FOUND ON SRM AND MUST BE REPLACED AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NOT FOUND MORE DAMAGE MEASURE OF CRACK IS L= 1.900 TOOL USED CALIPER P/N:700-113-10;S/N:0019287 DUE DATE:31/MAY/22; [02] STEP 1 COMPLETED.; [03] DRILLED HOLES ON NEW ANGLE LOC BS 663.75 BTW RBL 8 TO RBL 30 VAPOR BARRIER AREA. IAW B737-700 SRM 51-20-07. AND APPLIED PROTECTIVE TREATMENT ON HOLES OF NEW ANGLE IAW B737-700 SRM 51-20-01.; [04] OK TO INSTALL NEW ANGLE AND FASTENERS LOC BS 663.75 BTW RBL 8 TO RBL 30 VAPOR BARRIER AREA.; [05] COMPLETED STEP 3 AND 4. OK TO INSTALL GRANTED; [06] INSTALLED NEW ANGLE AND FASTENERS LOC BS 663.75 BTW RBL 8 TO RBL 30 VAPOR BARRIER ARE I.A.W B737-700 SRM 51-40-02 AND DRAWING 111A1001-42 REV. B:; [07] STEP 6 COMPLETED; [08] REPLACED NEW ANGLE (STIFFENERS) AND FASTENERS LOC BS 663.75 BTW RBL 8 TO RBL 30 VAPOR BARRIER IAW SRM B737-700 51-10-02 TEM 9 AND DRAWING 111A1000 REV:-; [09] JOB COMPLETED.
